CSpace

Browse/Search Results:  1-10 of 48 Help

Selected(0)Clear Items/Page:    Sort:
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:43/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
A New Context Tree Inference Algorithm for Variable Length Markov Chain Model with Applications to Biological Sequence Analyses 期刊论文
JOURNAL OF COMPUTATIONAL BIOLOGY, 2022, 页码: 18
Authors:  An, Shaokun;  Ren, Jie;  Sun, Fengzhu;  Wan, Lin
Favorite  |  View/Download:45/0  |  Submit date:2022/06/21
biological sequence analyses  consistent context algorithm  variable length Markov chains  word count statistics  
Finite Element Error Estimation for Parabolic Optimal Control Problems with Pointwise Observations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 页码: 35
Authors:  Liang, Dongdong;  Gong, Wei;  Xie, Xiaoping
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
Parabolic optimal control problem  pointwise observation  space-time finite element method  parabolic PDE with Dirac measure  error estimate  
A model-averaging treatment of multiple instruments in Poisson models with errors 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2021, 页码: 26
Authors:  Zhang, Xiaomeng;  Zhang, Xinyu;  Ma, Yanyuan
Favorite  |  View/Download:58/0  |  Submit date:2022/04/02
Count response  error in variable  instrumental variable  measurement error  minimum risk  model averaging  Poisson regression  prediction optimality  
Analysis of the second-order BDF scheme with variable steps for the molecular beam epitaxial model without slope selection 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 页码: 16
Authors:  Liao, Hong-Lin;  Song, Xuehua;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:61/0  |  Submit date:2021/04/26
molecular beam epitaxial growth  variable-step BDF2 scheme  discrete orthogonal convolution kernels  energy stability  convergence analysis  
Comparative studies on the adequacy check of parametric measurement error models with auxiliary variable 期刊论文
STATISTICAL PAPERS, 2020, 页码: 29
Authors:  Sun, Zhihua;  Luo, Dongshan;  Zhou, Xiaohua;  Zhang, Qingzhao
Favorite  |  View/Download:71/0  |  Submit date:2020/05/24
Weighted integrated squared distance test  U-statistic test  Empirical process based test  Power comparisons  Measurement error  
A BALANCED OVERSAMPLING FINITE ELEMENT METHOD FOR ELLIPTIC PROBLEMS WITH OBSERVATIONAL BOUNDARY DATA 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 2, 页码: 355-374
Authors:  Chen, Zhiming;  Tuo, Rui;  Zhang, Wenlong
Favorite  |  View/Download:77/0  |  Submit date:2020/05/24
Observational boundary data  Elliptic equation  Sub-Gaussian random variable  
On the Disturbance Rejection of a Piezoelectric Driven Nanopositioning System 期刊论文
IEEE ACCESS, 2020, 卷号: 8, 页码: 74771-74781
Authors:  Wei, Wei;  Xia, Pengfei;  Xue, Wenchao;  Zuo, Min
Favorite  |  View/Download:82/0  |  Submit date:2020/06/30
Nanopositioning  Hysteresis  Bandwidth  Robust control  Uncertainty  Estimation error  Nanopositioning  active disturbance rejection control  time-varying extended state observer  variable bandwidth control  noise attenuation  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:85/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:108/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality